# SDR UIEA2024082700848

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 510904141
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIXED EMERGENCY LOCATOR TRANSMITTER TEST FAIL.( FIXED EMERGENCY LOCATOR TRANSMITTER WAS REPLACED IAW AMM 23-24-01-020-801. OPERATIONAL TEST RESULT WAS SUCCESSFULLY. )
